# SDR ASOA201100472

- Difficulty date: March 10, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 22,345 hours, 19,400 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 30 ON APPROARCH, (EMERGENCY DECLARED AS A PRECAUTION)  SKEW DETECTION SYS - SYS DEACTIVATED.  R & R ACTUATOR SKEW  DETECTION SENSOR IAW AMM 27-51-15.
